Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Ergodic theory of amenable group actions. I: The Rohlin lemma

Authors: Donald S. Ornstein and Benjamin Weiss
Journal: Bull. Amer. Math. Soc. 2 (1980), 161-164
MSC (1970): Primary 28A65
MathSciNet review: 551753
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [G] F. B. Greenleaf, Ergodic theorems and the construction of summing sequences in amenable locally compact groups, Comm. Pure Appl. Math. 26 (1973), 29-46. MR 338260
  • [K] J. C. Kieffer, A generalized Shannon McMillan theorem for the action of an amenable group on a probability space, Ann. Probability 3 (1975), 1031-1037. MR 393422
  • [KW] Y. Katznelson and B. Weiss, Commuting measure preserving transformations, Israel J. Math. 12 (1972), 161-173. MR 316680
  • [L] D. Lind, Locally compact measure preserving flows, Advances in Math. 15, (1975), 175-193. MR 382595

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A65

Retrieve articles in all journals with MSC (1970): 28A65

Additional Information


American Mathematical Society